# SDR UHLA2013092000487

- Difficulty date: September 20, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 23,732 hours, 14,621 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Structure
- Part number: 17004106003
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG I SHAPE REINFORCEMENT CRACKED.  R & R I SHAPE BEAM FOR NLG BAY IAW SRM-51-43-01.  MAJOR REPAIR
